Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Took microgynon. No withdrawal bleeding after stopping the medication. Why?

I take microgynon 30 3 weeks at a time and then break for a week and always get a period during this break. I took the pill for around 5 weeks without a break and now that I've taken a break from it I've not experienced a withdrawal bleed and I'm getting very worried. Could you offer me an explanation? I've taken one test and it was negative. Just want to know what's going on with my body, I've been taking the pill almost 3 years with no problems like this.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Microgynon is a commonly used oral contraceptive. There is a form of oral contraception where essentially it is taken for 3 months so that these women have only 4 periods a year.

It is likely that the prolonged use of the medication resulted in the delay you are experiencing. Though it is understandably alarming to you, it is a result of a slight hormonal imbalance and your period will return.

I hope this helps
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor